# SDR ASAA2023053143452

- Difficulty date: May 31, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 1,719 hours, 505 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5172124
- Condition: Failed
- Location: #2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ON AFTER LANDING. GROUNDED - YES. REMOVED ENG 2 RIGHT IGNITER PLUG REF B737-9 AMM 74-21-02-00-802. INSPECTED IGNITER PLUG AND FOUND UNIT FAILING. REPLACED RIGHT IGNITER PLUG REF AMM 74-21-02-400-802. PERFORMED TASK 71-00-00-730-805 TEST NO. 19 AND NO DEFECTS NOTED. ENG NO. 2 STARTED AND RAN ON RIGHT PLUG ONLY AND NO DEFECTS NOTED.
